# SDR FDEA201703010718

- Difficulty date: March 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 77,703 hours, 18,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BOTTLE PRESS LIGHT STAYS ILLUMINATED.  LIGHT DOES NOT SPRING BACK DURING TROUBLESHOOTING FOUND ON THE REMOTE PRESSURE INDICATOR THAT THE UPPER DOOR LINER JACK GROUNDED TO SELF PER WDM 25-61-01. REMOVED AND REPLACED REMOTE PRESSURE INDICATOR ASSEMBLY IAW MM 25-61-04-4. OPS CHECK NORMAL PER MM 25-61-04-5.
